# SDR TAOA129601

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TS
- Make and model: Boeing 727254
- Aircraft serial: 20252
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7912
- Condition: Missing
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHTING ROW 18 IS OUT, AND LENSE IS MISSING.  ROW 27 LENS MISSING.  INSTALLED LENS AT ROW 18 AND 27, ALL LIGHTS CHECK OK.  (M)
